# SDR 2001FA0000020

- Difficulty date: June 7, 2001
- Submitted: June 19, 2001
- Operation: General aviation
- Aircraft: N2762E
- Make and model: Bbavia 7CCM
- Aircraft serial: 7AC6345
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Condition: Defective
- Location: Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRUTS HAD FILLED WITH WATER FROM SITTING OUTSIDE.  RUST STAINS VISIBLE FROM OUTSIDE OF STUT.  WHEN POKED WITH AIR AWL IT PUSHED A HOLE INTO STRUT AND DRAINED WATER.  DRILLED A .0312 HOLE IN BOTTOM OF OTHER 3 STRUTS AND WATER CAME OUT IN EXCESS OF 1 CUP EACH.  OWNER NOTIFIED OF UNAIRWORTHY CONDITION.
